On the hyperbolic Dirichlet to Neumann functional.
Portugaliae mathematica, Tome 56 (1999) no. 4, pp. 389-408
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1999__56_4_48470,
author = {Cardoso, F. and Cuevas, C.},
title = {On the hyperbolic {Dirichlet} to {Neumann} functional.},
journal = {Portugaliae mathematica},
pages = {389--408},
year = {1999},
volume = {56},
number = {4},
zbl = {0940.35124},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1999__56_4_48470/}
}
Cardoso, F.; Cuevas, C. On the hyperbolic Dirichlet to Neumann functional.. Portugaliae mathematica, Tome 56 (1999) no. 4, pp. 389-408. http://geodesic.mathdoc.fr/item/PORMA_1999__56_4_48470/